Related Questions

Any side effects to the drugs tribenzor (amlodipine and hydrochlorothiazide and olmesartan) 40-5-12.5mg or biastolic 10mg? I have been getting lightheaded and have fallen a few times. Could it be this?

Possible. Any blood pressure medicine can cause it. Your lightheadedness could be from low blood pressure , or slow heart rate, and or abnormal circulation. Please have yourself checked asap. Its important to have your blood pressure under control, but make sure you do not have an underlying other cardiovascular issues. Read more...

Is there any danger in using Amiodarone and Tribenzor (amlodipine and hydrochlorothiazide and olmesartan)? My last dose of Amiodarone was yesterday.

Yes, potential risk. Check out http://www.drugs.com/interactions-check.php?drug_list=167-0,3246-14647 for potential iteractions btwn Amiodarone & Tribenzor (amlodipine and hydrochlorothiazide and olmesartan). Hopefully both were prescribed by same doc who should've discussed risks, benefits & alternatives w/you. So should dispensing pharmacist. In general, it's always a good idea to tell each doc everything you take, both OTC & prescription. Try to use same pharmacy 2. Read more...